# SDR USAA2012052500003

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 36,948 hours, 10,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHT:  FLOOR TRACK EMERGENCY LIGHTS COMING UP OFF FLOOR ROW 11 LEFT AND ROW 13 R.  SECURED EMERGENCY LIGHTING TRACKS AR ROWS 11L AND 13R.
